# SDR SWIA201844572

- Difficulty date: April 4, 2018
- Submitted: April 23, 2018
- Operation: Air carrier
- Aircraft: N8965E
- Make and model: Cndair CL6002B19
- Aircraft serial: 7965
- Aircraft time: 22,937 hours, 22,758 cycles
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Skin
- Condition: Gouged
- Location: E/E Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AVIONIC BAY DOOR CUTOUT HAS DEEP GOUGE ON FWD CENTER INTERIOR SIDE.  INSTALLED DOUBLER IAW REO.
